# SDR USAA041033

- Difficulty date: November 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N541AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C2591111A
- Condition: Damaged
- Location: Lt Aileron
- Part time: 53,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q2 - SPAR, .50 INCH X .25 INCH AREA COMPOSITE DAMAGE/ DELAMINATION.  LT AILERON L/E SPAR 26 INCHES FROM OB END UPPER FLANGE.  REMOVED DAMAGED AREA AND TAPER SANDED FLANGE, INSTALLED REPAIR PLYS IAW EA, SRM.
